Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

4 Bumps

I think Lexapro could be detrimental to my marriage!! PLEASE HELP adult content

My DH just started taking Lexapro over the summer for anxiety. He was on a low dosage at the start and now has been increased to 20mg a day.

We immediately noticed the sexual side effects of the meds were that he really has a hard time finishing and that was when he was only taking 10mg but NOW he is on 20 and he can't EVER get there! it takes forever and then I start to hurt because we've been going such a long time and I've already been THERE and back again lol And sometimes, I will try with my mouth or my hand but that also takes FOREVER. my jaw starts to hurt or my arm because I can't be doing that for an hour. I have no idea what to do! He hasn't gotten there with ME since he got on these meds and I'm worried about this because I'm the one having all the fun...so to speak.

Has anyone else experienced this? I need some ideas on what to do here please! I really want to satisfy man :(

Answer Question
 
Anonymous

Asked by Anonymous at 12:55 AM on Oct. 14, 2010 in Relationships

Answers (8)
  • The best thing is to go together and talk to his doctor. The doc might be able to get DH on a different med that wont affect him so much.

    Also, a little fun hint...those new gels on the market, like the ones that combine, can be realy fun! Maybe give one of them a try :)
    grammamamma

    Answer by grammamamma at 1:49 AM on Oct. 14, 2010

  • The previous poster had a great suggestion. They make some awesome creams with mint or menthol or something in them. They make you super sensitized. I know they sell them at those "Romance Enhancement" parties and also places like playtime boutique. They really make sex awesome, and they claim to help with those kinds of problems.
    My DH was on Lexapro for a while and we noticed the same kind of effect. We mixed it up with a lot of different types of foreplay. They eventually switched his medication anyway. I would also talk to DH's doctor. Problems with sex are important especially when someone is being treated for something like depression anyway. There are a lot of other drugs on the market too.
    momofkids

    Answer by momofkids at 7:57 AM on Oct. 14, 2010

  • This is a common issue with Lexapro. One thing your doctor may suggest is adding Buspirone to his medication regimen. Something he can do to help himself would be to eat a very healthy diet including foods rich in zinc, magnesium, vitamin E, calcium, essential fatty acids (omega-3, omega-6) and B vitamins because all of these are key in sperm production, nerve function, sex drive and sexual response. Cutting caffiene and salt and exercising every day will also help.
    Fistandantalus

    Answer by Fistandantalus at 8:15 AM on Oct. 14, 2010

  • well he needs to see his doc and talk to him/her about that. it does list those sexual dysfunctions in the side effects of that kind of medication....does is bother him that he can not "finish"? if no,t then i think it is more important that he is doing well with his anxiety then with is orgasms ...but that is just my opinion. good luck!
    Ladyblue38

    Answer by Ladyblue38 at 10:53 AM on Oct. 14, 2010

  • Dude, Fistandantalus, I love your medical mind. =) I agree with the others that he needs to talk to his doctor.. and soon.
    _Tam_

    Answer by _Tam_ at 11:44 AM on Oct. 14, 2010

  • Idk that's why I bump you.Sorry
    TwannaB.

    Answer by TwannaB. at 12:47 PM on Oct. 14, 2010

  • You dont have to go to an adult store for the gels and creams (those places are just too weird for this old gramma, LOL) The new combining creams and gels can be found OTC at the pharmacy and at grocery stores...thats where we got ours ;)
    grammamamma

    Answer by grammamamma at 12:49 PM on Oct. 14, 2010

  • I can't take Lexapro but I had an issue with another anti depressant and I had NO sex drive at all. It was really rough on our marriage. It took a while but finally I found an anti depressant that is an older one and doesn't have as many sexual side effects. It's called Serazone and most drs won't prescribe it because it's an older medication. But it's very effective and doesn't have the side effects that SRI medications do. Talk to your dr and explain the situation.
    Anonymous

    Answer by Anonymous at 12:35 AM on Oct. 15, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.